# SDR AALA202412201975

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 37,804 hours, 15,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R CAUTION DOOR PRESSURE ON FORWARD FA PANEL. MAINTENANCE SERVICED R1 DOOR IAW AMM 52-11-00. OK FOR SERVICE.
